# SDR CA000412012

- Difficulty date: March 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 14,210 hours
- Engine: Pwa R1340AN2
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: C3CF4815
- Condition: Broken
- Location: Cockpit
- Part time: 15,000 hours
- Component: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTTOM OF CONTROL COLUMN BROKEN DUE TO WIND BUFFETING ELEVATOR.
